# SDR R61A201806040640

- Difficulty date: June 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 11,699 hours, 8,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE GUSSET PLATE AT FRAME 90.  REMOVED AND REPLACED THE GUSSET IAW SRM 51-40-08.
